IJPAM: Volume 26, No. 3 (2006)

ON CIRIC TYPE MAPPINGS WITH NONUNIQUE
FIXED AND PERIODIC POINTS

Zeqing Liu$^1$, Zhenyu Guo$^2$, Shin Min Kang$^3$, Sang Keun Lee$^4$
$^{1,2}$Department of Mathematics
Liaoning Normal University
P.O. Box 200, Dalian, Liaoning, 116029, P.R CHINA
$^1$e-mail: zeqingliu@dl.cn
$^2$e-mail: zhenyu-guo@163.com
$^{3,4}$Research Institute of Natural Science
Gyengsang National University
Chinju, 660-701, KOREA
$^3$e-mail: smkang@nongae.gsnu.ac.kr
$^4$e-mail: sklee@nongae.gsnu.ac.kr


Abstract.In this paper, we introduce several classes of Ciric type mappings in metric spaces, prove the existence of fixed and periodic points for these mappings and give some nonuique fixed and periodic point theorems, two of which extend properly the result in [#!7!#].

Received: January 13, 2006

AMS Subject Classification: 54H25

Key Words and Phrases: fixed point, periodic point, Ciric type mapping, metric space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 3